# SDR UALA2009022400638

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 49,932 hours, 17,986 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS O2 INOP.  REPLACED 2ND OBSERVER'S O2 MASK.  ACCOMPLISHED OPS TEST.  TESTS OKAY.
